<< Previous Issue Kyungpook Mathematical Journal (Vol. 55, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 225—506
On a $(r,s)$-Analogue of Changhee and Daehee Numbers and Polynomials
Young-Ki Cho1, Taekyun Kim2, Toufik Mansour3 and Seog-Hoon Rim4
MSC numbers : 05A40
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 225—232
Studying Solutions of a System of PDE Through Representations of $D_4$
Sarawut Saenkarun
MSC numbers : 22E47, 35G05, 43A75.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 233—249
Note on the Generalized Invertibility of  $a-xy^*$
Fapeng Duand  Yifeng Xue2
MSC numbers : 15A09, 65F20.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 251—258
On Graded Quasi-Prime Submodules
Khaldoun Al-Zoubi1 and Rashid Abu-Dawwas2
MSC numbers : 13A02, 16W50.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 259—266
Vertex Antimagic Total Labeling of Digraphs
J. Pandimadevi1 and S. P. Subbiah2
MSC numbers : 05C78, 05C20
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 267—277
Double Domination in the Cartesian and Tensor Products of Graphs
Arnel Marino Cuivillas1 and Sergio R. Canoy, Jr.2
MSC numbers : 05C69
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 279—287
Some Results on $\delta$-Semiperfect Rings and $\delta$-Supplemented Modules
Cihat Abdio^glu1 and Serap S»ahinkaya2
MSC numbers : 16D10, 16D80, 16D99
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 289—300
Error Control Strategy in Error Correction Methods
Philsu Kim and Sunyoung Bu
MSC numbers : 34A45, 65L04, 65L20, 65L70
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 301—311
A Fixed Point Approach to Stability of Quintic Functional Equations in Modular Spaces
Mohammad Bagher Ghaemi1, Mehdi Choubin2, Ghadir Sadeghi3 and Madjid Eshaghi Gordji4
MSC numbers : 39B72, 47H09
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 313—326
Certain Subclass of $p-$Valent Meromorphic Functions Associated with Linear Operator
A. O. Mostafa, M. K. Aouf, A. Shamandy and Eman Ahmed Adwan
MSC numbers : 30C45
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 327—333
Value Distribution of the Product of a Meromorphic Derivative and a Power of the Function
Indrajit Lahiri1 and Rajib Mukherjee2
MSC numbers : 30D35
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 335—344
Subnormality and Weighted Composition Operators on $L^2$ Spaces
Mohammad Reza Azimi
MSC numbers : Primary 47B20; Secondary 47B38
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 345—353
On the Fibonacci Almost Convergent Sequence Space and Fibonacci Core
Serkan Demiriz1, Emrah Evren Kara2 and Metin Ba?ar?r3
MSC numbers : 46A45, 40A05, 46A35
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 355—372
Approximation of Common Fixed Points of Two Strictly Pseudononspreading Multivalued Mappings in $\mathbb{R}$-Trees
Withun Phuengrattana
MSC numbers : 47H09, 47H10
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 373—382
Certain Subclasses of $k-$Uniformly Starlike and Convex Functions of Order $\alpha$ and Type $\beta$ with Varying Argument Coefficients
Mohamed Kamal Aouf1, Nanjundan Magesh2, Jagadesan Yamini3
MSC numbers : 30C45
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 383—394
Radii of Starlikeness and Convexity for Analytic Functions with Fixed Second Coefficient Satisfying Certain Coefficient Inequalities
Rajni Mendiratta, Sumit Nagpal and V. Ravichandran
MSC numbers : 30C45, 30C80
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 395—410
Uniqueness of Meromorphic Functions Concerning the Difference Polynomials
Fanghong Liu1 and Hongxun Yi2
MSC numbers : 30D30
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 411—427
Coefficient Inequality for Transforms of Starlike and Convex Functions with Respect to Symmetric Points
Deekonda Vamshee Krishna1, Bollineni Venkateswarlu1 and Thoutreddy Ramreddy2
MSC numbers : 30C45, 30C50
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 429—438
Reduction Formulas for Srivastava's Triple Hypergeometric Series $F^{(3)}[x, y, z]$
Junesang Choi1,  Xiaoxia Wang2 and Arjun K. Rathie3
MSC numbers : Primary 33C20, 33B20; Secondary 33C90,
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 439—447
Extended by Balk Metrics
Oleksiy Dovgoshey1 and Dmytro Dordovskyi2
MSC numbers : 54E35
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 449—472
Center of Gravity and a Characterization of Parabolas
Dong-Soo Kim1, Sookhee Park1 and Young Ho Kim2
MSC numbers : 53A04
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 473—484
The Forbidden Number of a Knot
Alissa S. Crans1,  Blake Mellor1 and Sandy Ganzell2
MSC numbers : 57M25, 57M27
Kyungpook Mathematical Journal 2015 Vol. 55, No. 2, 485—506

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd